# SDR 2002UALA01720

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 40,617 hours, 11,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME CAP DENTED. STA 540 STR 24L.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER REPAIR.
